# SDR 98ZZZX2192

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245CC
- Make and model: Cessna 550
- Aircraft serial: 5500212
- Engine: Pwa JT15D4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: CM35740460B000S
- Condition: Leaking
- Location: Lt Hydraulic
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED HYDRAULIC LOW LEVEL LIGHT CAME ON IN-FLIGHT.  AIRPLANE  MADE LANDING AT NEAREST AIRPORT.  LANDING GEAR EXTENSION WAS NORMAL, SPEED BRAKES AND THRUST REVERSERS DEPLOYED NORMALLY.  UPON REMOVING COWLING, THE LEFT HYDRAULIC PRESSURE HOSE WAS FOUND LEAKING.  THE HOSE WAS REPLACED, HYDRAULIC SYSTEM SERVICED AND AN OPERATIONAL CHECK OF ALL HYDRAULIC SYSTEMS ACCOMPLISHED.  HOSE MFG DATE:  8/91.
